Fertility Friends Support Forum banner
1 - 3 of 3 Posts

·
Registered
Joined
·
52 Posts
Discussion Starter · #1 ·
I have no idea whats going on. I took my first course of 50mg of clomid last month with a surge on day 14 and a 23 day progestrone of 49.5. I took the clomid tablets in the morning. This month I have taken the clomid at night as someone sugested that it might help with the hot flushes I was getting. Im now on day 17 and no sign of a surge though I do have some ovarian discomfort. Is this normal? prior to starting clomid I was surging on day 16.

I would be greatful for any feed back.

Ed
 

·
Premium Member
Joined
·
5,678 Posts
Ed

Keep testing, you may just get a surge later this monthas there will be a build up of clomid in your body now ^bigbad^. Sometimes clomid can lengthen your cycle.

I had 4 months on clomid, each month the cycle was completely different :'(

Don't give up honey it will come.
 

·
Premium Member
Joined
·
386 Posts
Hiya Ed,

I agree with PF, it does appear that Clomid does alter cycle lengths despite what the hospitals say.  I was told it should regulate things, but having been on this site for over 2 years I 've seen these sorts of posts so many times, and having been through it myself I completely sympathise with the confusion you're going through right now.  Hold on to your dream though as the cycle I had when I fell pg with my ds I atually ovulated about 4 weeks after taking the last tablet  :eek:  I was only young at the time and a bit nieve about things and was not being monitored or anything, probably a blessing in some ways as I wasn't so wound up by the whole thing.  This time though things are different and as I say, know exactly where yo are coming from so here's a huge ^cuddle^ for you and hope you get a postive opk soon.

Love

Emma xxx
 
1 - 3 of 3 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top